I have been taking depakote for 8 yrs and my Dr suddenly took me off and after the 3rd day I have suffered upset stomach, shakes and mania..And have not slept more than 2 hours a night..will this go away and will i be ok??
Is what I am feeling a withdraw??
- 30 Jun 2013 by tammar41
- 2 July 2013
- depakote, mania, nausea/vomiting, shakes, stomach
Added 2 Jul 2013:
Finally my withdrawls are over, that was one of the worst feelings that I have ever had...And I really didnt think that I would withdrawl from this med. like that..But I will be calling my Dr..
- Depakote Information for Consumers
- Depakote Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depakote (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jun 2013 • 1 answer
Posted 23 Aug 2013 • 2 answers
Posted 27 Sep 2014 • 1 answer
Posted 26 Oct 2015 • 2 answers
Posted 23 Apr 2016 • 0 answers